MathSciNet Relay Station
MathSciNet bibliographic data
MR85228 09.3X
Whaples, G. Algebraic extensions of arbitrary fields. Duke Math. J. 24 (1957), 201–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement